MathSciNet Relay Station
MathSciNet bibliographic data
MR1459117 (99g:33021) 33C45 (30D10)
Dimitrov, Dimitar K. Higher order Turán inequalities. Proc. Amer. Math. Soc. 126 (1998), no. 7, 2033–2037.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement